# SDR DALA2025070705017

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DTE, ERA 627367-14, MONITOR INSPECTION LOG THE FUSELAGE FRAME AT BSTA 1300 UPPER FLANGE WAS FOUND DENTED BETWEEN S-26L AND S27L. (10691251)
